# SDR UALA2010040601140

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 69,775 hours, 22,496 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Broken
- Location: Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L ESCAPE SLIDE COVER DOES NOT HAVE THE LATCH STRAP ENGAGED IN THE CENTER LATCH.   REMOVED COVER, FOUND LATCH BROKEN, REMOVED LATCH.
